Random generation in semisimple algebraic groups over local fields. / Barnea, Y ; Larsen, M .

In: Journal of Algebra, Vol. 271, No. 1, 01.01.2004, p. 110.

Research output: Contribution to journalArticlepeer-review

Published
Original languageEnglish
Pages (from-to)110
Number of pages10
JournalJournal of Algebra
Volume271
Issue number1
DOIs
Publication statusPublished - 1 Jan 2004
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 1255318